# SDR MASA2011071803259

- Difficulty date: July 17, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 19,563 hours, 15,571 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Condition: Malfunctioned
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG BLEED CAUTION INFLT.  REMOVED AND REPLACED HP VALVE.
